RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 5(299), Pages 147–164 (Mi umn1240)  

This article is cited in 6 scientific papers (total in 6 papers)

The Bogolyubov renormalization group

D. V. Shirkov

Joint Institute for Nuclear Research, Bogoliubov Laboratory of Theoretical Physics

Full text: PDF file (1375 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:5, 155–176

Bibliographic databases:

UDC: 517.9
MSC: 81T17
Received: 28.07.1994

Citation: D. V. Shirkov, “The Bogolyubov renormalization group”, Uspekhi Mat. Nauk, 49:5(299) (1994), 147–164; Russian Math. Surveys, 49:5 (1994), 155–176

Citation in format AMSBIB
\Bibitem{Shi94}
\by D.~V.~Shirkov
\paper The Bogolyubov renormalization group
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 5(299)
\pages 147--164
\mathnet{http://mi.mathnet.ru/umn1240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1311234}
\zmath{https://zbmath.org/?q=an:0849.46057}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..155S}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 5
\pages 155--176
\crossref{https://doi.org/10.1070/RM1994v049n05ABEH002434}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RX38600008}


Linking options:
  • http://mi.mathnet.ru/eng/umn1240
  • http://mi.mathnet.ru/eng/umn/v49/i5/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Medvedev, “N. N. Bogolyubov and the scattering matrix”, Russian Math. Surveys, 49:5 (1994), 89–108  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Shin-ichi Sasa, “Renormalization group derivation of phase equations”, Physica D: Nonlinear Phenomena, 108:1-2 (1997), 45  crossref
    3. V.F Kovalev, V.V Pustovalov, “Group and renormgroup symmetry of a simple model for nonlinear phenomena in optics, gas dynamics, and plasma theory”, Mathematical and Computer Modelling, 25:8-9 (1997), 165  crossref
    4. L. Ts. Adzhemyan, N. V. Antonov, “Renormalization group in turbulence theory: Exactly solvable Heisenberg model”, Theoret. and Math. Phys., 115:2 (1998), 562–574  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Dmitri V. Shirkov, “The Role of Renormalization Group in Fundamental Theoretical Physics”, Int. J. Mod. Phys. B, 12:12n13 (1998), 1247  crossref
    6. V. F. Kovalev, D. V. Shirkov, “Renormalization-group symmetries for solutions of nonlinear boundary value problems”, Phys. Usp., 51:8 (2008), 815–830  mathnet  crossref  crossref  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:577
    Full text:320
    References:45
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020